# SDR AWXA9800228

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: S4340131004
- Condition: Malfunctioned
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE BANGING TYPE HEARD AND FELT IN COCKPIT TO ROW 4 DURING FLIGHT.  UNABLE TO IDENTIFY SOURCE OF NOISE, DIVERTED FLIGHT TO TPA.  REMOVED AND REPLACED SAFETY VALVE 49GA PER MM 32-31-17.  OPERATIONAL CHECK GOOD PER 32-31-00-710-005.
